# SDR QXEA0201933

- Difficulty date: November 12, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,247 hours, 2,719 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIB NR 30 ON TRAILING RUDDER HAS A 3.5 INCH CRACK ON UPPER LEFT HAND SIDE.  REPAIRED IAW HORIZON AIR EA. 6-55-19.
